# SDR AALA20000654

- Difficulty date: April 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Emergency System
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED SECTION OF EMERGENCY EXIT ESCAPE PATH LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
